# SDR ABXA9900238

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3210 · Main Landing Gear
- Part: Boss
- Part number: 57583301
- Condition: Corroded
- Location: Lt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LEFT MAIN LANDING GEAR PIN BOSS HOLE.  REPAIRED IAW ABX REA D832-26975 MR.
